BibTeX record journals/tcs/DemetrovicsKMST98

download as .bib file

@article{DBLP:journals/tcs/DemetrovicsKMST98,
  author    = {J{\'{a}}nos Demetrovics and
               Gyula O. H. Katona and
               Dezs{\"{o}} Mikl{\'{o}}s and
               Oleg Seleznjev and
               Bernhard Thalheim},
  title     = {Asymptotic Properties of Keys and Functional Dependencies in Random
               Databases},
  journal   = {Theor. Comput. Sci.},
  volume    = {190},
  number    = {2},
  pages     = {151--166},
  year      = {1998},
  url       = {http://dx.doi.org/10.1016/S0304-3975(97)00089-3},
  doi       = {10.1016/S0304-3975(97)00089-3},
  timestamp = {Wed, 19 Nov 2003 16:10:22 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/DemetrovicsKMST98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}